# SDR 2010FA0000526

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: General aviation
- Aircraft: N2129Z
- Make and model: Piper PA-28-236
- Aircraft serial: 287911152
- Aircraft time: 2,265 hours
- Engine: Lyc O540*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000074
- Part serial: 1041905
- Condition: Failed
- Location: Engine
- Part time: 29 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NEW OIL COOLER INSTALLED FAILED WITH ONLY A TOTAL OF 29 CUMMLATIVE HOURS AT THE BRAZE WELD OF THE CASING.
